# SDR 20000907SH012

- Difficulty date: August 25, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N4235T
- Make and model: Lkheed SP2H
- Aircraft serial: 150282
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: 445762
- Condition: Missing
- Location: Jury Strut
- Component: Jury Strut, Lkheed
- Component part number: 663231
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW ATTEMPTED TO EXTEND LANDING GEAR NORMALLY.  NOSE GEAR DID NOT INDICATE DOWN AND LOCK.  GEAR CYCLED AND INVESTIGATED, FOUND JURY STRUT ATTACHING BOLT MISSING.  FLIGHT CREW INSTALLED ''AN'' BOLT AND CLIP IN-FLIGHT.  NORMAL LANDING MADE.  AIRCRAFT WAS JACKED AND APPROPRIATE BOLT (PN 445762 LOCKHEED) INSTALLED WITH ''AN'' 364-1032 NUT.  FLEET INSPECTED FOR ABNORMALTIES.  RETAINING NUT CONDITION AND BOLTS INSPECTION AS BEING PROPER.  (X)
